# SDR 97ZZZX2779

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497512
- Condition: Inoperative
- Location: Nr 1 Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MIZ/JFK - FLT 24 - DURING TAXI TO GATE, SMOKE IN MID-CABIN.  SUSPECT NR 2 PACK AS IT SHUT DOWN AUTOMATICALLY.  TROUBLESHOT SYSTEM, FOUND NR 2 PACK TO BE OK, FOUND NR 1 PACK ACM AT FAULT.  REMOVED AND REPLACED NR 1 ACM, GROUND CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
